Facebook Pixel
EmpowHER Guest

I am in a freak out mode right now. Pls help. I had unprotected sex on 6th August and took an ipill the next morning after which I got my periods on 13th August which is 5days early than my normal cycle. My cycle is 26-27days on spot every month.

By Anonymous September 13, 2017 - 1:09am
Rate This

Today it's 13th September which means m 4days late. I haven't yet got my periods. Just some cramps. Can ipill delay ur 2nd period. I haven't had sex after my last period. Also the pregnancy test says negative. But m still worried? Pls help

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

Changes in the menstrual cycle are a side effect of an emergency contraceptive. Your nest period could start earlier or later than expected. Flow can be lighter or heavier than normal.


September 13, 2017 - 8:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!